# SDR CALA2024121301492

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 82,160 hours, 30,060 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 0609
- Condition: Faulted
- Location: Zone 500 Flap
- Part time: 27,680 hours, 54,566 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS STUCK AT  25 SETTING.  REPLACED LH FLAP POS TRANSMITTER IAW AMM TASK 27-58-01-000-801 AND AMM TASK 27-58-01-400-801.  ALL REQUIRED OP CHECKS TESTED OK.
